Together we will beat cancer

Donate

After effects of chemo

20 May 2017 07:23

I have been in remission for 3 years (aml) but have been undergoing tests for heart problems. I get chest pains fatigue palpitations has anyone else suffered this and is it a result of chemo? 

Re: After effects of chemo

22 May 2017 13:18 in response to Lindachatl

Hi Linda, 

I'm sorry to hear you are having chest pains, palpitations and fatigue at the moment but it's good this is being investigated and hopefully you will find out what is causing it soon. The only ones that will be able to let you know if it may be due to the chemo will be your medical team so do discuss your concerns with them if you haven't had the chance to do so yet.

Hopefully other members who have been in this position will reply soon but I just wanted to give your our cancer nurses telephone number in case you wanted to talk to them about this. Their freephone number is 0808 800 4040 and are available Monday - Friday between 9a.m - 5p.m.

Do keep us updated when you can Linda and we'll have our fingers crossed it isn't anything too serious.

All the best, 

Steph, Cancer Chat Moderator